# SDR VJ3R2015FA0000623

- Difficulty date: December 4, 2015
- Submitted: December 5, 2015
- Operation: General aviation
- Aircraft: N1569P
- Make and model: Beech F33A
- Aircraft serial: CE1300
- Aircraft time: 25,853 hours
- Engine: Cont IO520BB
- Engine time: 1,656 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: 3538013273
- Part serial: 0908
- Condition: Failed
- Location: Alternator
- Part time: 5,258 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE ALTERNATOR WAS INOPERATIVE.  THE TECH TROUBLESHOT THE SYSTEM AND DISCOVERED THE ALTERNATOR CIRCUIT BREAKER SWITCH FAILED.  THE TECH REPLACED THE CIRCUIT BREAKER SWITCH.  NO CAUSE OR RECOMMENDATION AT THIS TIME.
